# SDR AALA201710209004

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,287 hours, 17,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT EMERGENCY EXIT DOOR,  VIBRATES AND MAKES A LOUD NOISE DURING TAKE-OFF.  REMOVED THE RIGHT EMERGENCY EXIT DOOR, CLEANED THE SEAL AREA AND REINSTALLED EXIT DOOR.  PRESSURIZED AIRCRAFT, NO LEAKS NOTED.
